MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the when the new circuit was primed, a whistling sound was heard coming from the oxygenator.The oxygenator was removed from the circuit and replaced with a new oxygenator.All other components were the same.There was no whistling sound after the oxygenator was replaced.
 
Additional Manufacturer Narrative
A4 - patient weight not yet provided.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
There was no whistling sound after the oxygenator was replaced.When whistling sound occurred, priming fluid flow was at 4lpm, and there was no pressure monitoring.It was also noted that no patient was involved in the event.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: functional testing of the returned oxygenator, serial number (b)(6), confirmed a high-pitched sound.Although a specific root cause for this finding could not be conclusively determined through this evaluation, there was no report or indication of an issue with the performance of the oxygenator related to gas exchange or pressure.The oxygenator was returned to the abbott facility in burlington, massachusetts where an initial visual inspection was performed.Tubing was present on the blood inlet and outlet ports.A small amount of fluid was present and blood inlet and outlet ports, consistent with reported priming.No obvious damage to the device was observed.Visual inspection did not confirm an issue that would have contributed to the reported event.The oxygenator was placed in a mock loop with a test centrimag pump and water.A high-pitched sound was confirmed while the pump was ran at the reported speed and flow.The sound appeared to become lower in volume when flow was decreased via a tubing clamp.The device history record for the oxygenator was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.No abnormalities were documented which would have caused or contributed to the reported occurrence.This device passed all required testing.The production documentation for the eurosets amg pmp oxygenator, lot number 011336108, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp instructions for use (ifu) is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and warns that the device has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.Under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.
 
Event or Problem Description
It was reported that revolutions per minute were at 3000 when the whistling sound occurred.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena CA 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena CA 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23561653
Report Number3003752502-2025-00041
Device Sequence Number15910027
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)11336108(17)280401
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number011336108
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by ManufacturerNot provided
02/11/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/06/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown